ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О структуре гипергеометрических распределений

Яковлев, С. П. (2008) О структуре гипергеометрических распределений. ՀՀ ԳԱԱ Զեկույցներ, 108 (4). pp. 293-300. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1737Kb

Item Type:Article
Additional Information:Հիպերերկրաչափական բաշխումների կառուցվածքի մասին / Ս. Պ. Յակովլև։ On the structure of hypereometric distributions / S. P. Yakovlev.
Uncontrolled Keywords:Гипергеометрическое распределение, регулярное распределение, выпуклость, вогнутость
Subjects:Q Science > QA Mathematics
ID Code:4212
Deposited By:NAS Reports
Deposited On:14 Nov 2012 10:47
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page